- Reduces fever for up to 8 hours
- Easy-to-take liquid suspension
- Relieves minor aches and pains associated with the flu or common cold
When fever is running through your house, turn to Children’s Advil Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11 years. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape, Blue Raspberry, Fruit, and Dye-free White Grape.
*Based on reducing fever below 100°F.
Call toll-free 1-800-88-ADVIL or ask your pharmacist, doctor or health care professional.
- This product does not contain directions or complete warnings for adult use
- Do not give more than directed
- Shake well before using
- Find right dose on chart below. If possible, use weight to dose; otherwise use age
- Repeat dose every 6-8 hours, if needed
- Do not use more than 4 times a day
- Measure only with the dosing cup provided. Dosing cup to be used with Children's Advil suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension
- Under 24 lb, under 2 yr: Ask a doctor
- 24-35 lb, 2-3 yr: 1 tsp
- 36-47 lb, 4-5 yr: 1-1/2 tsp
- 48-59 lb, 6-8 yr: 2 tsp
- 60-71 lb, 9-10 yr: 2-1/2 tsp
- 72-95 lb, 11 yr: 3 tsp
- Each teaspoon contains: sodium 3 mg
- One dose lasts 6-8 hours
- Store at 20-25°C (68-77°F)
- See bottom of box for lot number and expiration date
©2013 Pfizer Inc.
- Facial swelling
- Asthma (wheezing)
- Skin reddening
If an allergic reaction occurs, stop use and seek medical help right away
- Has had stomach ulcers or bleeding problems
- Takes a blood thinning (anticoagulant) or steroid drug
- Takes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
- Takes more or for a longer time than directed
- If the child has ever had an allergic reaction to any other pain reliever/fever reducer
- Right before or after heart surgery
- Stomach bleeding warning applies to the child
- Child has problems or serious side effects from taking pain relievers or fever reducers
- Child has a history of stomach problems, such as heartburn
- Child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma
- Child has not been drinking fluids
- Child has lost a lot of fluid due to vomiting or diarrhea
- Child is taking a diuretic
- Under a doctor's care for any serious condition
- Taking any other drug
- Take with food or milk if stomach upset occurs
- The risk of heart attack or stroke may increase if you use more than directed or for longer than directed
- Child experiences any of the following signs of stomach bleeding:
- Feels faint
- Vomits blood
- Has bloody or black stools
- Has stomach pain that does not get better
- The child does not get any relief within first day (24 hours) of treatment
- Fever or pain gets worse or lasts more than 3 days
- Redness or swelling is present in the painful area
- Any new symptoms appear
- reduces fever.
- relieves minor aches and pains due to common cold, flu, sore throat, headaches and toothaches.
|Serving Size||5 mL|
|Serving Per Container|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.38
Product in inches (LxWxH): 2.0x 2.1x 5.3
Item Code: 690181
Customers who bought this also bought...
- $1149Buy 1, Get 1 50% OFF
- $1349Buy 1, Get 1 50% OFF